# SDR DALA2014121706582

- Difficulty date: December 14, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 52,884 hours, 29,578 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 30000 FEET, CRANKED APU AND ELECTRICAL BACKUP, F/A CALLED AND REPORTED ODOR IN CABIN.  SHUTDOWN APU IMMEDIATELY.  ODOR DISSAPATED.    MAINTENANCE TROUBLESHOT AND FOUND APU OIL OVERSERVICED..  REMOVED .5 QUART OF OIL FROM APU AND CLEANED COMPARTMENT.  RAN APU AND ENGINE.  NO ODORS.  PERFORMED DUCT BURNOUT AND REPLACED LT/RT COALESCER BAGS.  AIRCRAFT CHECKS OK.
